# SDR CALA2025080407230

- Difficulty date: July 27, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 81,489 hours, 17,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1012857315BHW
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 47G SIDE EMERGENCY LIGHT ASSEMBLY BROKE OFF OF SEAT ASSEMBLY. SECURED LIGHT ASSEMBLY TO SEAT , NEEDS LIGHT ASSEMBLY , REQUEST DEFERRAL SECURED OK TO DEFER 47G SEAT MOUNTED FLOOR PROX EMERG LIGHT APPLIED MEL.   REMOVED AND REPLACED BROKEN HOUSING AND LIGHT ASSY - OPS CHECK NORMAL. PARTS AND WORK PERFORMED REF CMM 25-21-56. OPS CHECK GOOD.
